MAUDE Adverse Event Report: COSMAN MEDICAL CANNULA 10CM 10MM TIP 18G SHARP CURVED; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CANNULA 10CM 10MM TIP 18G SHARP CURVED; PROBE, RADIOFREQUENCY LESION
Model Number RFK-C101018S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved: model #: rfk-c101018s, lot #: m607, description: rfk cannula, 10cm; 10mm active tip, sharp, curved,18g quantity: 4, model #: csk-10, lot #: f138, description: csk-10 kit includes: 1ea.Csk 100mm tc electrode, 1ea.Cb112-tc cable, 1ea.Sterilizing case quantity: 2 model #: csk-10 lot #: i243 description: csk-10 kit includes: 1ea.Csk 100mm tc electrode, 1ea.Cb112-tc cable, 1ea.Sterilizing case quantity: 1 model #: csk-10 lot #: l535 description: csk-10 kit includes: 1ea.Csk 100mm tc electrode, 1ea.Cb112-tc cable, 1ea.Sterilizing case quantity: 1 it is indicated that the devices will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.
 
Event or Problem Description
A report was received that one week following an rf ablation procedure, a patient experienced 8 skin tags on his back at the insertion site of the needles.The physician assessed that the patient experienced an allergic reaction, it is unknown if treatment was provided for the symptoms.An allergy test was performed but the results will not be provided.The patient's status is stable.

Brand Name
CANNULA 10CM 10MM TIP 18G SHARP CURVED
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7549404
Report Number3006630150-2018-01884
Device Sequence Number1775941
Product Code GXI
UDI-Device Identifier00813250012101
UDI-Public00813250012101
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K060799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/13/2021
Device Model NumberRFK-C101018S
Device Lot NumberM607
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2018
Initial Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;